# SDR CA060421007

- Difficulty date: April 20, 2006
- Submitted: January 19, 2007
- Operation: General aviation
- Make and model: Boeing 737290C
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Fuselage
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) STR 26L BS 380 CORRODED AND REPAIRED IAW CUSTOMER EA. (TC NR 20060421007)
